
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The General Solution to a Classical Matrix Equation AXB=C over the Dual Split Quaternion Algebra
Kai-Wen Si, Qing‐Wen Wang
(2024)
Open Access | Times Cited: 5
Kai-Wen Si, Qing‐Wen Wang
(2024)
Open Access | Times Cited: 5
Showing 5 citing articles:
The Least-Norm Solution to a Matrix Equation over the Dual Quaterion Algebra
L. Zhu, Qing‐Wen Wang, Zu-Liang Kou
Symmetry (2025) Vol. 17, Iss. 2, pp. 267-267
Open Access
L. Zhu, Qing‐Wen Wang, Zu-Liang Kou
Symmetry (2025) Vol. 17, Iss. 2, pp. 267-267
Open Access
A System of Four Generalized Sylvester Matrix Equations over the Quaternion Algebra
Zhuoheng He, Jie Tian, Shao-Wen Yu
Mathematics (2024) Vol. 12, Iss. 15, pp. 2341-2341
Open Access | Times Cited: 3
Zhuoheng He, Jie Tian, Shao-Wen Yu
Mathematics (2024) Vol. 12, Iss. 15, pp. 2341-2341
Open Access | Times Cited: 3
Solution to Several Split Quaternion Matrix Equations
Xin Liu, Tong Shi, Yang Zhang
Mathematics (2024) Vol. 12, Iss. 11, pp. 1707-1707
Open Access | Times Cited: 2
Xin Liu, Tong Shi, Yang Zhang
Mathematics (2024) Vol. 12, Iss. 11, pp. 1707-1707
Open Access | Times Cited: 2
Solving the Dual Generalized Commutative Quaternion Matrix Equation AXB=C
Lei Shi, Qing‐Wen Wang, Lv-Ming Xie, et al.
Symmetry (2024) Vol. 16, Iss. 10, pp. 1359-1359
Open Access | Times Cited: 2
Lei Shi, Qing‐Wen Wang, Lv-Ming Xie, et al.
Symmetry (2024) Vol. 16, Iss. 10, pp. 1359-1359
Open Access | Times Cited: 2
A System of Tensor Equations over the Dual Split Quaternion Algebra with an Application
Liuqing Yang, Qing‐Wen Wang, Zu-Liang Kou
Mathematics (2024) Vol. 12, Iss. 22, pp. 3571-3571
Open Access | Times Cited: 1
Liuqing Yang, Qing‐Wen Wang, Zu-Liang Kou
Mathematics (2024) Vol. 12, Iss. 22, pp. 3571-3571
Open Access | Times Cited: 1